MathSciNet Relay Station
MathSciNet bibliographic data
MR1646199 (99m:47065) 47H10 (45J05)
Lou, Bendong Fixed points for operators in a space of continuous functions and applications. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2259–2264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement